Zen Cold Syrup 60ml
Zen Cold Syrup 60ml Description
Zen Cold Syrup is a combination medicine used for temporary relief from cough, throat irritation, fever, sneezing & stuffed nose due to an allergy or cold. It contains combination of paracetamol, chl
orpheniramine and phenylephrine as its active ingredients. You should not stop taking this medicine on your own, even if you feel better after taking it for a few days. This medicine can be taken with or without food, but it should be taken in the correct doses and for the exact duration as advised by the doctor or pharmacist.
Uses of Zen Cold Syrup 60ml
Contraindications of Zen Cold Syrup 60ml
- If you are allergic to this medicine or any of the ingredient of this medicine.
- If you are suffering from high blood pressure.
Side effects of Zen Cold Syrup 60ml
- Rapid heartbeat
- Fear feeling
Precautions and Warnings of Zen Cold Syrup 60ml
Other General Warnings
- You experience any skin rashes & allergic symptoms after taking this syrup, discontinue and consult a doctor.
- You are already taking any other medicines containing paracetamol.
- You have pre-existing medical conditions such as liver or kidney diseases, diabetes, thyroid, hypertension, increase pressure inside the eyes (glaucoma) or any kind of heart related problem etc.
Mode of Action of Zen Cold Syrup 60ml
How Does It Work?
- Zen Cold Syrup works by the combined action of its components. It has anti-allergic, antipyretic and decongestant properties.
- Paracetamol inhibits the synthesis of prostaglandins (responsible for pain and inflammation) and also act on heat-regulating centers that reduces body heat (antipyretic effect).
- Chlorpheniramine is an anti-allergic agent. It helps in relieving symptoms of allergy. It works by blocking the release of specific natural substance histamine, which is responsible for allergic symptoms. Histamine is produced when the body detects any foreign substance....
- Phenylephrine a nasal decongestant. It works by reducing the swelling of blood vessels of nasal passage by constricting the blood vessels and thereby relieves nasal congestion or blockage and also increase the drainage of sinus cavity....
Directions for Use of Zen Cold Syrup 60ml
- Take the medicine as your doctor has told you.
- Use a proper measuring cup or spoon for exact quantities.
- Do not consume this medicine directly from the bottle.
Interactions of Zen Cold Syrup 60ml
Interactions with other medicines
- Certain medicines can interfere with the action of Zen Cold Syrup if, taken at the same time. Always inform your doctor about all the medicine you are taking, that includes all prescribed or non-prescribed herbal medicines, dietary supplements as well as other treatment if you are taking for any disorder. ...
- In particular, if you are taking medicines for brain and heart related disorders, medicines used to relax the airways (beta-adrenergic agents), anti-hypertensives such as reserpine, methyldopa etc.
Storage and disposal of Zen Cold Syrup 60ml
- Store this medicine below 30⁰C
- Keep it in a dark and dry place